# SDR USAA051030

- Difficulty date: August 19, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Pylon
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - PYLON SKIN, 1.3 INCH, GROOVE IB SIDE OF NR 2 ENGINE PYLON AT WING L/E JUNCTION.  REPAIRED IAW TYPICAL REPAIR IAW TR.  (K)
